# SDR FDEA202204111007

- Difficulty date: April 11, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING FUSELAGE FAIRING RIB RH, STA.5-113 BETWEEN STRG 28-29 - CRACK AT RIB/FUSELAGE   ANGLE UPPER FASTENER. CRACK CONFIRMED USING NDT HFEC. (PANELS AFFECTED 152LT &   152KT) CUTOUT DAMAGED RIB, FABRICATED AND PROCESSED NEW REPAIR ANGLE AND SPLICE,   INSTALLED NEW ANGLE AND SPLICE AT STA. 5-113 STR. 30-32 REF. MD-11 SRM 53-00-00-2R & 51-  33-01-0G.  JPF ATTACHED "MAJOR REPAIR"
